Re: leg cramps & headaches
There are many different factors that can cause the problems you describe. I just read about methamazole but there is no mention of it causing electrolyte issues, dehydration, or cramping. It does say that you should talk to your doctor if you are having headaches while taking the drug.
Depending on your overall kidney function, it could be your kidneys causing these issues. You may need more salt (sodium), calcium, and / or water in your diet. However, it is important that you talk to your doctor before you try anything on your own. Since your kidneys may not be working as much as they should, you could have problems if you take in too much of anything.
As you may have already learned, it can sometimes be a balancing act with kidney disease. You need a certain amount of everything to be healthy but too much of anything becomes a problem. Healthy kidneys automatically control all of these things but sick ones lose their ability to do so.
I hope you feel better.